Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 10

All articles in this issue are freely accessible.

Central values of the symmetric square $L$-functions
Wenzhi Luo.
Proc. Amer. Math. Soc. 140 (2012), 3313-3322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929002
An analogue of Hilbert’s Syzygy Theorem for the algebra of one-sided inverses of a polynomial algebra
V. V. Bavula.
Proc. Amer. Math. Soc. 140 (2012), 3323-3331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929003
On isomorphism problems for vertex operator algebras associated with even lattices
Hiroki Shimakura.
Proc. Amer. Math. Soc. 140 (2012), 3333-3348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929004
On the consistency of twisted generalized Weyl algebras
Vyacheslav Futorny and Jonas T. Hartwig.
Proc. Amer. Math. Soc. 140 (2012), 3349-3363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929005
Highly-transitive actions of surface groups
Daniel Kitroser.
Proc. Amer. Math. Soc. 140 (2012), 3365-3375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929006
Symmetric tensor rank with a tangent vector: a generic uniqueness theorem
Edoardo Ballico and Alessandra Bernardi.
Proc. Amer. Math. Soc. 140 (2012), 3377-3384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929007
Interlacing property of the zeros of $j_{n}(𝜏)$
Jonas Jermann.
Proc. Amer. Math. Soc. 140 (2012), 3385-3396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929008
On some moduli spaces of bundles on $K3$ surfaces, II
C. G. Madonna.
Proc. Amer. Math. Soc. 140 (2012), 3397-3408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929009
$C^{*}$-algebras associated with real multiplication
Norio Nawata.
Proc. Amer. Math. Soc. 140 (2012), 3409-3419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929010
An algebraic approach to certain cases of Thurston rigidity
Joseph H. Silverman.
Proc. Amer. Math. Soc. 140 (2012), 3421-3434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929011
On a difference between quantitative weak sequential completeness and the quantitative Schur property
O. F. K. Kalenda and J. Spurný.
Proc. Amer. Math. Soc. 140 (2012), 3435-3444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929012
Berezin transform and Weyl-type unitary operators on the Bergman space
L. A. Coburn.
Proc. Amer. Math. Soc. 140 (2012), 3445-3451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929013
On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets
Yu Zhai.
Proc. Amer. Math. Soc. 140 (2012), 3453-3462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929014
Regular decay of ball diameters and spectra of Ruelle operators for contact Anosov flows
Luchezar Stoyanov.
Proc. Amer. Math. Soc. 140 (2012), 3463-3478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929015
Semicrossed products of the disk algebra
Kenneth R. Davidson and Elias G. Katsoulis.
Proc. Amer. Math. Soc. 140 (2012), 3479-3484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929016
The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials
Roberto S. Costas-Santos and Francisco Marcellán Español.
Proc. Amer. Math. Soc. 140 (2012), 3485-3493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929017
Concave conformal mappings and pre-vertices of Schwarz-Christoffel mappings
M. Chuaqui, P. Duren and B. Osgood.
Proc. Amer. Math. Soc. 140 (2012), 3495-3505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929018
Effectivity of dynatomic cycles for morphisms of projective varieties using deformation theory
Benjamin Hutz.
Proc. Amer. Math. Soc. 140 (2012), 3507-3514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929019
Refined asymptotics for the subcritical Keller-Segel system and related functional inequalities
Vincent Calvez and José Antonio Carrillo.
Proc. Amer. Math. Soc. 140 (2012), 3515-3530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929020
Polynomials with zeros and small norm on curves
Vilmos Totik.
Proc. Amer. Math. Soc. 140 (2012), 3531-3539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929021
Linear dilatation and differentiability of homeomorphisms of $\mathbb{R}^{n}$
Bruce Hanson.
Proc. Amer. Math. Soc. 140 (2012), 3541-3547
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929022
On the existence of $J$-class operators on Banach spaces
Amir Bahman Nasseri.
Proc. Amer. Math. Soc. 140 (2012), 3549-3555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929023
Factoring Sobolev inequalities through classes of functions
David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués.
Proc. Amer. Math. Soc. 140 (2012), 3557-3566
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929024
Transitivity and rotation sets with nonempty interior for homeomorphisms of the $2$-torus
Fábio Armando Tal.
Proc. Amer. Math. Soc. 140 (2012), 3567-3579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929025
Nonconjugate pointed generalized solenoids with shift equivalent $𝜋_{1}$-actions
Richard Swanson.
Proc. Amer. Math. Soc. 140 (2012), 3581-3586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929026
$3$-manifolds with positive flat conformal structure
Reiko Aiyama and Kazuo Akutagawa.
Proc. Amer. Math. Soc. 140 (2012), 3587-3592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929027
Coarsening polyhedral complexes
Nathan Reading.
Proc. Amer. Math. Soc. 140 (2012), 3593-3605
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2929028
Measure and cupping in the Turing degrees
George Barmpalias and Andrew E. M. Lewis.
Proc. Amer. Math. Soc. 140 (2012), 3607-3622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929029
Martin-Löf random points satisfy Birkhoff’s ergodic theorem for effectively closed sets
Johanna N. Y. Franklin, Noam Greenberg, Joseph S. Miller and Keng Meng Ng.
Proc. Amer. Math. Soc. 140 (2012), 3623-3628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929030
Commutators in groups definable in o-minimal structures
Elías Baro, Eric Jaligot and Margarita Otero.
Proc. Amer. Math. Soc. 140 (2012), 3629-3643
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929031
Stochastic Perron’s method and verification without smoothness using viscosity comparison: The linear case
Erhan Bayraktar and Mihai Sîrbu.
Proc. Amer. Math. Soc. 140 (2012), 3645-3654
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929032
Tree-like continua with invariant composants under fixed-point-free homeomorphisms
C. L. Hagopian, M. M. Marsh and J. R. Prajs.
Proc. Amer. Math. Soc. 140 (2012), 3655-3661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929033
A note on some classical results of Gromov-Lawson
Mostafa Esfahani Zadeh.
Proc. Amer. Math. Soc. 140 (2012), 3663-3672
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2929034
American Mathematical Society